# SDR HALA2021021600020

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 44,167 hours, 7,120 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: 43228190002
- Part serial: 02025
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DUE TO FCU FAULT IN OGG- MOC REQUEST TO REPLACE FCU. // INSTALLED NEW FCU PER AMM 22-81-12, OPS TEST AND "LAND TEST" PASSED PER AMM 22-97-00. OK FOR SERVICE. UNIT, FLIGHT CO OFF 43-2281-9-0002 02025 ON 33-2281-9-0001 01281
